IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Special Section on Discrete Mathematics and Its Applications
On the Greatest Number of Paths and Maximal Paths for a Class of Directed Acyclic Graphs
Shinsuke ODAGIRIHiroyuki GOTO
Author information
JOURNALS RESTRICTED ACCESS

2014 Volume E97.A Issue 6 Pages 1370-1374

Details
Abstract

For a fixed number of nodes, we focus on directed acyclic graphs in which there is not a shortcut. We find the case where the number of paths is maximized and its corresponding count of maximal paths. Considering this case is essential in solving large-scale scheduling problems using a PERT chart.

Information related to the author
© 2014 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top